# SDR IPXA2017071219214

- Difficulty date: June 21, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AKC75041
- Condition: Chafed
- Location: Bs 2165
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, EXTENDED TAILCONE LT SIDE PREVIOUS INTERNAL REPAIR FOUND CHAFED.  REMOVED AND REPLACED THE DOUBLER AT BS 2165 IAW EO MD11-5350-64832-A.
